Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis

Publication: Research - peer-reviewJournal article – Annual report year: 2012

Documents

DOI

View graph of relations

Translated title of the contributionOn the number of points on abelian and Jacobian varieties over finite fields

Nous établissons de nouvelles majorations et minorations pour le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur un corps fini. Nous déterminons de plus les nombres maximum et minimum de points rationnels des surfaces Jacobiennes sur un corps fini donné.

We give upper and lower bounds for the number of points on abelian and Jacobian varieties over finite fields. We also determine the values for the maximum and minimum number of points on Jacobian surfaces on a given finite field.
Original languageFrench
JournalAcademie des Sciences. Comptes Rendus. Mathematique
Publication date2012
Volume350
Issue19-20
Pages907-910
ISSN1631-073X
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 1
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

Download statistics

No data available

ID: 23334689